# SDR 96ZZZX5603

- Difficulty date: November 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N815L
- Make and model: Lear 35A
- Aircraft serial: 142
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 66082686
- Condition: Defective
- Location: Rt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER VERY SLOW IN BRINGING ENGINE UP TO START SPEED.
